# SDR 2020FA0000184

- Difficulty date: February 20, 2020
- Submitted: February 27, 2020
- Operation: General aviation
- Aircraft: N700J
- Make and model: Agusta AW139
- Aircraft serial: 41412
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 4G5630F00211X1
- Condition: Detached
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT 2000 MSL AT 150 KIAS THE ENTIRE CO-PILOT WINDOW SEPARATED FROM THE AIRCRAFT.  THERE WAS NO PRIOR INDICATION NOTED OF A PENDING SEPARATION.  THIS INCIDENT TOOK PLACE IN THE AREA OF THE NJ TURNPIKE AND RIDGE ROAD WHILE ENROUTE BACK FROM EAST 30TH STREET NYC TO TRENTON AIRPORT.  A CHECK OF THE SYSTEMS AND EXTERIOR TAIL AND ENGINE SECTION VIA THE ON BOARD CAMERAS REVEALED NO SIGNS OF POST SEPARATION DAMAGE.  ALL FLIGHT CONTROLS APPEARED TO BE FUNCTIONING NORMAL.  AS A CREW WE DECIDED TO CONTINUE TO TTN AT A REDUCE AIRSPEED.  (WE USED THE REDUCED AIRSPEED FROM THE QRH FOR DOORS LOCKED OPEN).  POST INSPECTION REVEALED ONE SMALL KNICK ON THE LEFT HAND SPONSON, BUT ITS UNKNOWN IF THAT WAS A RESULT OF THIS INCIDENT.  THE REMAINDER OF THE FLIGHT WENT WITHOUT INCIDENT.  AIRCRAFT WINDOW SEAL AND WEDGE REPLACEMENT/MAINTENANCE WAS PERFORMED BY STERLING HELICOPTER FAA REPAIR PN1R406K ON 1/18/2020 AT AIRCRAFT TOTAL TIME 495.2 CYCLES 1378.
